# SDR USAA000481

- Difficulty date: March 28, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCH BY 63 INCHES, STATION 345, BL 0 TO R 1 SILL.  REPLACED T-CAP PER TR 53-15-01.  (M)
